ResearchPublications
Publication details

PUBLICATION DETAILS

On p-parts of Brauer character degrees and p-regular conjugacy class sizes of finite groups

authored by
Christine Bessenrodt, Yong Yang
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
External Organisation(s)
Texas State University
Chongqing University of Arts and Science
Type
Article
Journal
Journal of algebra
Volume
560
Pages
296-311
No. of pages
16
ISSN
0021-8693
Publication date
15.10.2020
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://doi.org/10.1016/j.jalgebra.2020.05.018 (Access: Closed)